# SDR ABXA9700446

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911428
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FUSELAGE SKIN AT STA 996 LONGERON 22 LEFT WAS FOUND CORRODED.  INSTALLED DOUBLER IAW DC9 SRM.
